# SDR DALA2024120911550

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 90,042 hours, 23,161 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057745
- Part serial: 135
- Condition: Out Of Tolerance
- Location: Zone 800
- Part time: 6,846 hours, 1,644 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 SNUBBER AT L4 DOOR IS UNDER LIMIT. CORRECTIVE ACTION:REMOVED AND REPLACE SNUBBER AT LH DOOR. IAW. B757. AMM. 52-11-01 -004-001 AND IAW. B757. AMM. 52-11. (0696852)
